Please use this identifier to cite or link to this item:
|Title:||Sinus arrest due to lidocaine||Authors:||Lock, C.B.||Issue Date:||1981||Citation:||Lock, C.B. (1981). Sinus arrest due to lidocaine. Singapore Medical Journal 22 (5) : 302-304. ScholarBank@NUS Repository.||Abstract:||Sinus arrest culminating in grand mal fits, respiratory arrest and death resulted after 50 mg of lidocaine was given intravenously to a patient with anterior myocardial infarction. This is a rare but serious complication of lidocaine therapy and is potentially fatal as is illustrated in this case.||Source Title:||Singapore Medical Journal||URI:||http://scholarbank.nus.edu.sg/handle/10635/133594||ISSN:||00375675|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Jun 20, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.